R.-J. Du, Y.-G. Jin and M.-X. Li, “On the Periodic Point Set of a n-Dimensional Self-Mapping,” Journal of Chongqing Technology Business University (Natural Science Edition), Vol. 23, No. 1, 2006, pp. 12-14 (in Chinese).
 L. D. Wang, “The Necessary and Sufficient Condition of a Closed Periodic Points Set of the Continuous Self-Maps of the Circle,” Journal of Shanxi Teacher’s University (Natural Science Edition), Vol. 4, No. 2, 1990 (in Chinese).
 B.-G. Yan, “The Chaotic Set and Asymptotic Periodic Point of Descendible Mapping,” Journal of Hebei University of Engineering (Natural Science Edition), Vol. 24, No. 3, 2007, pp. 102-103 (in Chinese).